On strong convergence of arrays

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

In this paper we study almost sure convergence for arrays of independent and identically distributed random variables. We obtain a condition under which Marcinkiewicz's strong law holds and get a rate analogous to the law of the iterated logarithm under a condition weaker than Hu and Weber's.

Original languageEnglish (US)
Pages (from-to)219-223
Number of pages5
JournalBulletin of the Australian Mathematical Society
Volume50
Issue number2
DOIs
StatePublished - Oct 1994
Externally publishedYes

Fingerprint Dive into the research topics of 'On strong convergence of arrays'. Together they form a unique fingerprint.

  • Cite this